MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHA
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Reasonably known information suggests probable causes such as component failure, expected or random component failure without any design or manufacturing issue is due to degradation problem identified, problems that occur when the device becomes worn, weakened, corroded, or broken down due to processes such as aging, permeation, and corrosion.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The cysto-nephro videoscope was returned to the service center with a report of leakage.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, corroded objective lens was found.There was no patient involvement.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25230871
Report Number3002808148-2026-17029
Device Sequence Number20087952
Product Code FAJ
UDI-Device Identifier04953170310508
UDI-Public04953170310508
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-VHA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown